Jump to content

SendMeAngels

Member Since 21 Aug 2012
Offline Last Active Jun 20 2014 03:15 PM

Topics I've Started

Mauled Lips Help!

01 May 2014 - 12:07 PM

I've been on Accutane since December, and have had slightly chapped lips for the duration of my treatment. But within the past three weeks or so, my lips have become a gruesome mess. They are red, sore, and itchy. And my lips seem to have extended, and above my lip lines are dry red, sore patches. Almost like a raw ring around my mouth. I have a month and half left to Accutane, and I don't know what to do about this. It's getting worse by the day, and my dermatologist won't see me. He just continues to tell me it's from Accutane, and to use Aquaphor.

 

So far I've used Aquaphor, Eos, Burt's Bees, Dr. Dan's Cortibalm, Carmex, Chap-Stick, Baby Soft Lips, etc. I've also used Cortisone 10 and Neosporin. So at this point I'm at a loss as to what I should do. Does anyone have any suggestions at all? I'm begging you.

 

 

nastymouth_zps9727a737.jpg

 


Accutane Pimple

11 April 2014 - 11:42 AM

So I'm in the early days of my 5th month of accutane, and I developed a dark red pimple about four days ago. Every day it grew a little larger, and today it is a huge whitehead the (size of the head of a pencil eraser). It's sore and I'm afraid of popping it. Is there a way to get rid of this nasty zit without getting a scar or a huge hyper pigmentation spot? Scarring is my biggest concern. 

 

And importantly, should I still be getting large pimples like this on accutane? I was under the impression that I wouldn't be getting these anymore. Is this an indication that the treatment isn't going to work as hoped? 


Recurring Pimple Of Doom

11 February 2014 - 10:26 AM

I have a giant pustule that has reappeared four times in exactly the same spot over the past two months. It becomes a giant red whitehead that leaves red hyper pigmentation after it leaves. However, it never REALLY leaves. After it bursts (I don't pick it), I can still feel a tiny little speck, which lets me know that it's going to rear its ugly head in another week or two. How do I get rid of this sucker once and for all? I'm also on Accutane, so I have to be cautious about that as well. I just began my third month.


Hair More Oily

22 December 2013 - 10:56 PM

Prior to taking Accutane, I could go about two days without washing my hair. I'm 18 days into my 40mg treatment, and my hair has never been oilier. It is now dirty after about 12 hours. My face is flaky and dry, and so are my lips, and oddly enough, my scalp is constantly flaking. I'm not really sure why my hair is so oily, has anyone else experienced this? If so, does the oil tend to dry out as the treatment goes forward?


Probiotics Causing Breakouts

18 November 2013 - 03:07 AM

Something interesting I wanted to share. My doctor (not my dermatologist) suggested I take probiotics after antibiotic use. Over this past summer I took Accuflora and broke out on my face pretty badly. I didn't attribute the breakout to the probiotic at first, but I stopped taking it after about a month, and the acne subsided. I assumed I had broken out because the product contained traces of dairy. So this past month, I tried another probiotic (this time vegan) that had very high ratings on Amazon. However, not long after I began taking it, I got another breakout. I stuck with it for almost a month, but became annoyed and stopped. A few days after stopping, I'm breakout free.

 

Now, I think probiotics are beneficial and I'm disappointed that I can't easily take them. I don't want to dissuade anyone from using them, but I wanted to share my experience with them.